A new operator characterization of the Dunford-Pettis property
dc.contributor.author | Bombal Gordón, Fernando | |
dc.date.accessioned | 2023-06-21T02:03:56Z | |
dc.date.available | 2023-06-21T02:03:56Z | |
dc.date.issued | 1987 | |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/18153 | |
dc.identifier.issn | 0213-8743 | |
dc.identifier.officialurl | http://dmle.cindoc.csic.es/pdf/EXTRACTAMATHEMATICAE_1987_02_01_03.pdf | |
dc.identifier.relatedurl | http://dmle.cindoc.csic.es/ | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/64756 | |
dc.journal.title | Extracta Mathematicae | |
dc.language.iso | eng | |
dc.page.final | 9 | |
dc.page.initial | 7 | |
dc.publisher | Universidad de Extremadura, Departamento de Matemáticas | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 517.982.22 | |
dc.subject.keyword | Dunford-Pettis property | |
dc.subject.ucm | Análisis matemático | |
dc.subject.unesco | 1202 Análisis y Análisis Funcional | |
dc.title | A new operator characterization of the Dunford-Pettis property | |
dc.type | journal article | |
dc.volume.number | 2 | |
dcterms.references | F. Bo.MBAL and B. RODRIGUEZ-SALINAS, Some classes of operators on C(K,E). Extension and applications. Arch. Math., Vol. 47, 55-65 (1986). J. BOURGAIN, An Averaging resul t for t 1 -sequences and applications to weakly conditionally compact sets in L1X ' Israel J. of Math., Vol. 32, 289-298 (1979). J. DIESTEL, A survey of resul ts related to the DunfordPettis property, Proceedings of the Conference on Integration, Topology and Geometry in Linear Spaces, Comtemporary Math., Vol. 2, A.M.S., Providence, R.I., 1980.. J. DIESTEL and J. J. UHL Jr., Vector measures, American Math. Society's Mathematical Surveys, Vol. 15, 1977. A. GROTHENDIECK, Sur les applications linéaires faiblement compacts d'espaces du type C(K). Canad. J. of Math., 5 129-173 (1953). M. TALAGRAND, La proprieté de Dunford-Pettis dans C(K,E) et L1 (E). Israel J. of Math., Vol. 44,317-321 (1983). | |
dspace.entity.type | Publication |
Download
Original bundle
1 - 1 of 1